Toggle Main Menu Toggle Search

Open Access padlockePrints

Improved bridge constructs for stochastic differential equations

Lookup NU author(s): Gavin Whitaker, Dr Andrew Golightly, Professor Richard Boys

Downloads


Licence

This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).


Publication metadata

Author(s): Whitaker GA, Golightly A, Boys RJ, Sherlock C

Publication type: Article

Publication status: Published

Journal: Statistics and Computing

Year: 2017

Volume: 27

Issue: 4

Pages: 885-900

Print publication date: 01/07/2017

Online publication date: 18/05/2016

Acceptance date: 21/04/2016

Date deposited: 25/04/2016

ISSN (print): 0960-3174

ISSN (electronic): 1573-1375

Publisher: Springer

URL: http://dx.doi.org/10.1007/s11222-016-9660-3

DOI: 10.1007/s11222-016-9660-3


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share